MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7590
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed, 30x2.75mm, eccentric, de novo target lesion with a significant bend of >45 degrees was located in the non- tortuous and severely calcified left anterior descending artery.A 2.75mm x 20mm maverick balloon catheter was advanced for dilatation.However, during inflation at 10 atmospheres for 7 seconds, the balloon ruptured.The device was removed from the patient's body and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9813862
Report Number2134265-2020-02887
Device Sequence Number2921890
Product Code LOX
UDI-Device Identifier08714729370192
UDI-Public08714729370192
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2022
Device Model Number7590
Device Catalogue Number7590
Device Lot Number0024006418
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight78